I have been on Loestrin Fe 24/4 for the past year. I ALWAYS get a 5 day period that starts on day 26 of a 28 day cycle. I stopped taking the Loestrin at the end of June. My husband and I have been having frequent unprotected sex.
I started my inactive pill on June 30. No period happened. I have nausea, painful nipples, dizziness, no period; symptoms of pregnancy with my other 2 kids. I also have a negative pregnancy test. I am going on day 20 with no period and negative pregnancy test.
Am I pregnant and it is just too early? Or am I not pregnant and the pills are working there way out of my system?
Welcome to the ehealthforum and I am really glad to help you out. Your concern is regarding the status of your pregnancy. Usually the urine for pregnancy test is done after 10 days of your missed periods date. Since it is coming negative, it can be due to hormonal changes due to stopping the birth control pills and this should become fine on one or two cycles.
I would also suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests. The HCG (it is a hormone) levels rise only in pregnancy and its presence will confirm the status of your pregnancy. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.